

## Network Medicine Winter Camp of GCOE 2012 $\sim$ Challenge to Advanced Research through Interdisciplinary Exchange $\sim$

Date:	February 4, 2012 (Sat.) 13:20-22:00
	February 5, 2012 (Sun.) 9:00-12:15
Place:	"Hananoyu" Akiu Hot Spa, Sendai

\* \* \* \* \* Oral Program \* \* \* \*

## Feb. 4th , Saturday

13:20 —	13:30		Opening Remark Hideki Katagiri
Session 1:			Chairperson, Takanori So (Microbiology and Immunology, Grad. Sch. of Med.)
13:30 —	13:50	0-1	Mast cell regulation and competitive binding of Nogo and MHC class I to PIR-B Shota Endo (Experimental Immunology, IDAC)
13:50 —	14:10	O-2	NDR-mediated phosphorylation of Rabin8 and its role in ciliogenesis Yuta Amagai (Biomolecular Sciences, Grad. Sch. of Life Sci.)
14:10 —	14:30	0-3	<b>Bach1 deficiency protects pancreatic β-cells from oxidative stress injury</b> Keiichi Kondo (Advanced Therapeutics for Metabolic Deseases, Grad. Sch. of Med.)
14:30 —	14:50	O-4	Development of an inducible liver-specific Nrf1 knockout mouse that has allowed a metabolomic analysis of the development of NASH in adult amimals. Tadayuki Tsujita (Molecular Medicine and Therapy, Grad. Sch. of Med.)
14:50 —	15:10	O-5	Analysis of <i>Gata1</i> gene regulation using <i>Gata1</i> BAC GFP reporter mice Jun Takai (Medical Biochemistry, Grad. Sch. of Med.)

~ Coffee Break (20min) ~

Session	2:			Chairperson, Keiko Nakayama (Cell Proliferation, Grad. Sch. of Med.)
15:30		16:30	Special Lecture	Seeing in silico is believing? An informal introduction to Bioinformatics. Kengo Kinoshita (Applied Information Sciences, Grad. Sch. of Inf. Sci.)
				∼ Coffee Break (20min) ∼
Session	3:			Chairperson, Kazumasa Ohashi (Biomolecular Sciences, Grad. Sch. of Life Sci.)
16:50		17:10	O-6	Failure of acrosome formation in SMAP2 KO mouse Tomo Funaki (Molecular Immunology, IDAC)
17:10		17:30	O-7	The therapeutic effect of imiquimod on B16F10 melanoma by regulating the expression of B7H1 on myeloid derived suppressor cells (MDSCs). Yumi Kambayashi (Dermatology, Grad. Sch. of Med.)
17:30		17:50	O-8	<b>Physiological impact of prostaglandins transport at brain barriers</b> Masanori Tachikawa (Membrane Transport and Drug Targeting, Grad. Sch. of Pharm. Sci.)
17:50		18:10	O-9	Tomokazu Souma (Nephrology, Endocrinology and Hypertension / Medical Biochemistry, Grad. Sch. of Med.)
Poster S	Sessio	on & R	eception	~ Break and Dinner (1hr 50min) ~

20:00 —	21:00	Group Discussion (1hr)
		• • • • •
21:00 —	22:00	Free Discussion (1hr)

## <u>Feb. 5th , Sunday</u>

Session 4:			Chairperson, Hozumi Motohashi (Center for Radioisotope Sciences, Grad. Sch. of Med.)	
9:00 —	9:20	O-10	Utility of xenograft models using NOG-eGFP mice for a high quality sampling system of Pancreato-Biliary cancer cells Kentaro Shima (Gastroenterological Surgery, Grad. Sch. of Med.)	
9:20 —	9:40	0-11	Regulatory mechanism of pluripotency manifestation in Muse cells.	
			Toru Murakami (Stem Cell Biology and Histology, Grad. Sch. of Med.)	
9:40 —	10:00	O-12	Effect of the bacterial flora on the skin disease Ryoko Shimada (Dermatology, Grad. Sch. of Med.)	
10:00 —	10:20	0-13	Bach1-mediated suppression of p53 is inhibited by p19ARF independently of MDM2	
			Kazushige Ota (Biochemistry, Grad. Sch. of Med.)	
10:20 —	10:40	O-14	Functional analysis of Keap1-Nrf2 system using transgenic mice Takafumi Suzuki (Medical Biochemistry, Grad. Sch. of Med.)	
∼ Coffee Break (20min) ∼				
Session 5:			Chairperson, Masanobu Satake (Molecular Immunology, IDAC)	
11:00 —	12:00	Special Lecture	<b>Next Generation Sequencer for Medical Genomic</b> Ituro INOUE (National Institute of Genetics)	
12:00 —	12:15		Awards CeremonyMasayuki YamamotoConcluding Remark	